HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of C∞-lightlike hypersurfaces in Minkowski 4-space

Files in This Item:
pre576.pdf861.28 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83721

Title: Singularities of C∞-lightlike hypersurfaces in Minkowski 4-space
Authors: Izumiya, S. Browse this author
Kossowski, M. Browse this author
Pei, D. Browse this author
Romero-Fuster,M. C Browse this author
Keywords: lightlike hypersurface
spacelike surface
lightcone
Lorentzian distance-squared function
Issue Date: Dec-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 576
Start Page: 1
End Page: 18
Abstract: We classify singularities of lightlike hypersurfaces in Minkowski 4-space via the contact invariants for corresponding spacelike surfaces and lightcones.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69325
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University